MathSciNet Relay Station
MathSciNet bibliographic data
MR2138027 11M41 (33C05)
Aoki, Takashi; Ohno, Yasuo Sum relations for multiple zeta values and connection formulas for the Gauss hypergeometric functions. Publ. Res. Inst. Math. Sci. 41 (2005), no. 2, 329–337.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement